MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV EXT SET, 6.5", 0.7ML, NONBOND NF

Medline Industries, LP MEDLINE; IV EXT SET, 6.5", 0.7ML, NONBOND NF
Catalog Number DYNDTC5077
Medical Device Problem Codes Loose or Intermittent Connection (1371); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the tubing is thin and is easily kinked.They also stated at the tail end of the extension set has a luer lock that has been found to loosen with patient movement.".
 
Additional Manufacturer Narrative
The account reported finding thin and kinked tubing/luer lock loosens, and the customer stated that the tubing is thin and is easily kinked and that the luer lock has been found to loosen with patient movement.A photo was received for the investigation; the customer provided photos for evaluation, and the photos provided are only a picture of the item as well as the component they are reporting that loosens, which is the nf connector.Based on the complaint details, photo evaluation and investigation, the complaint cannot be confirmed; the picture provided by the customer did not provide any evidence of either the thin and kinked tubing nor the loosening of the nf connector.The cause was unconfirmed defect/not confirmed with received sample and sample required to determine cause; the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV EXT SET, 6.5", 0.7ML, NONBOND NF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50900140
Report Number1417592-2026-51234
Device Sequence Number12219790
Product Code FPA
UDI-Device Identifier10080196141883
UDI-Public10080196141883
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTC5077
Device Lot Number25035432
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown